# SDR C2XA10IA217

- Difficulty date: August 3, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 19,144 hours, 10,148 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis Unit
- Part number: C16221GD04
- Part serial: C16221000359
- Condition: Inoperative
- Location: Cockpit
- Part time: 12,572 hours, 8,305 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2910, THE CREW REPORTED THAT ISIS WAS INOPERATIVE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE ISIS UNIT, OPERATIONALLY AND LEAK TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
